# SDR SWAA2023071057081

- Difficulty date: June 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 907 LOCATED BTW STR 25R TO STR 26R AFT CARGO COMPARTMENT 2023-365595<[01] REPLACED FRAME ON BS 907 LOCATED BTW STR 25R TO STR 26R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG# 147A1007; SHEET 42; REV.D. AND DWG# 147A1007; SHEET 55; REV.-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED FRAME ON BS 907 LOCATED BTW STR 25R TO STR 26R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG# 147A1007; SHEET 42; REV.D. AND DWG# 147A1007; SHEET 55; REV.-. SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII
